Groups, Geometry, and Dynamics

Full-Text PDF (94 KB) | Metadata | Table of Contents | GGD summary
Volume 10, Issue 2, 2016, pp. 819–824
DOI: 10.4171/GGD/367

Published online: 2016-06-09

Finite-dimensionality of $\mathscr Z$-boundaries

Molly A. Moran[1]

(1) Colorado College, Colorado Springs, USA

In this paper, we refine the notion of $\mathscr Z$-boundaries of groups introduced by Bestvina and further developed by Dranishnikov. We then show that the standard assumption of finite-dimensionality can be omitted as the result follows from the other assumptions.

Keywords: $\mathscr Z$-boundary, group boundary, dimension

Moran Molly: Finite-dimensionality of $\mathscr Z$-boundaries. Groups Geom. Dyn. 10 (2016), 819-824. doi: 10.4171/GGD/367